# SDR DALA2023050303440

- Difficulty date: May 2, 2023
- Submitted: May 3, 2023
- Operation: Air carrier
- Aircraft: N858NW
- Make and model: Airbus A330-223
- Aircraft serial: 0718
- Aircraft time: 70,326 hours, 8,940 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3358 CLIMBING THRU FL370 RECEIVED ECAM MSG DOOR R AFT CABIN QRU 1.5 COMPLIED WITH CABIN PRESSURE NORMAL. CORRECTIVE ACTION: CLEANED DEBRIS ON TARGET. (4741996)
